# SDR SWAA2025121043206

- Difficulty date: December 5, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 33,886 hours, 16,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND INSTALLED EMERGENCY BATTERY PACK FOR R1 DOOR AMM 33-51-06-960-805 AND OPS CHECK GOOD.   REMOVED AND INSTALLED EMERGENCY BATTERY PACK FOR R1 DOOR IAW AMM 33-51-06-960-805 AND OPS CHECK GOOD.
